Dick, P., Faems, D. and Harley, B. (2017) An introduction to the special issue on managing complexity within and across organizational boundaries. Journal of Management Studies, 54 (2). pp. 129-131. ISSN 0022-2380
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 John Wiley & Sons Ltd and Society for the Advancement of Management Studies. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Management School (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 11 Feb 2022 10:47 |
Last Modified: | 11 Feb 2022 10:47 |
Status: | Published |
Publisher: | Wiley |
Refereed: | Yes |
Identification Number: | 10.1111/joms.12261 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:183496 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online